MathSciNet Relay Station
MathSciNet bibliographic data
MR2107541 47A53 (47B37 47L80)
Roch, Steffen Band-dominated operators on $l^p$-spaces: Fredholm indices and finite sections. Acta Sci. Math. (Szeged) 70 (2004), no. 3-4, 783–797.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement